# SDR R61A201303200318

- Difficulty date: March 20, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Part number: NAS18010822
- Condition: Corroded
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT HORIZONTAL STABILIZER HYDRAULIC LINE BLOCK ATTACH BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED BOLT IAW EMB 170 AMM 20-10-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
